# SDR AALA20130707005

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO FLOOR RAIL AT STATION 772 & LBL 17 AT NUT PLATE HOLES.  INSTALLED NEW SECTION OF AFT CARGO FLOOR RAIL AT LBL 17 FROM STATION 760 - 867 IAW AARD 51-10-05 & SRM 53-00-53-2R-3.
